Vol. 6 No. 1 (2022): Vol 6, Iss 1, Year 2022 (Honor of Ravi P. Agarwal)
Obc fractional order stochastic differential equation driven by l'evy noise
Published March 31, 2022
- Fractional derivatives and integrals, Initial value problems, Stochastic differential equations, Stochastic integral equations, Fixed-point theorems
How to Cite
Gunjan Rani, Arpit Dwivedi, Sandra Pinelas, & Ganga Ram Gautam. (2022). Obc fractional order stochastic differential equation driven by l’evy noise. Journal of Computational Mathematica, 6(1), 330 - 347. https://doi.org/10.26524/cm137
In this article, we consider a class of stochastic fractional differential equations (SFDEs) driven by L'evy noise in the sense of a newly defined OBC-fractional derivative. This is a generalized Caputo type fractional derivative introduced recently by Zaid Odibat and Dumitru Baleanu. Under some suitable sufficient conditions, we have employed fixed point theorem to obtain existence and uniqueness results for the considered equation. We have also presented an
example which illustrates the applicability of our obtained results.
Download data is not yet available.